# SDR ASAA2023020741872

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 28,063 hours, 8,878 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40F8PY
- Condition: Failed
- Location: E/E Bay, E8-1
- Part time: 33,019 hours, 9,758 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN SELECTED HF #1 SHOWS FAIL ON RADIO TUNING PANELS. GROUNDED - YES. VERIFIED, CYCLED HF#1 C/B, FREQS APPEARS WITH NO AUDIO SIDE TONE THEN CHANGE BACK TO FAIL. REMOVED & REPLACED HF-1 TRANSCEIVER REF B737-900 AMM 23-11-21.
